Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 9627840, 3 pages
https://doi.org/10.1155/2017/9627840
Research Article

Class of Quadratic Almost Bent Functions That Is EA-Inequivalent to Permutations

School of Mathematics and Systems Science, Beihang University, No. 37, Xueyuan Road, Haidian District, Beijing 100191, China

Correspondence should be addressed to Xinyang Zhang; moc.qq@98899gnaynixgnahz

Received 15 February 2017; Revised 9 April 2017; Accepted 11 April 2017; Published 13 August 2017

Academic Editor: Allan C. Peterson

Copyright © 2017 Xinyang Zhang and Meng Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinyang Zhang and Meng Zhou, “Class of Quadratic Almost Bent Functions That Is EA-Inequivalent to Permutations,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 9627840, 3 pages, 2017. https://doi.org/10.1155/2017/9627840.